Mathematische Annalen

, Volume 159, Issue 2, pp 81–93 | Cite as

The Jacobian matrix and global univalence of mappings

  • David Gale
  • Hukukane Nikaido


Jacobian Matrix Diagonal Entry Rectangular Region Principal Minor Global Univalence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Alexandroff, P., andH. Hopf: Topologie I. 636 pp. Berlin: Julius Springer 1935.CrossRefGoogle Scholar
  2. [2]
    Hawkins, D., andH. A. Simon: Some conditions of macroeconomic stability. Econometrica17, 1949.Google Scholar
  3. [3]
    McKenzie, L. W.: Matrices with dominant diagonals and economic theory. Mathematical Methods in the Social Sciences 1959. Stanford Univ. Press 1960.Google Scholar
  4. [4]
    Noshiro, K.: On the theory of schlicht functions. J. Faculty Sci. Hokkaido Imp. Univ.2 (1934).Google Scholar
  5. [5]
    Samuelson, P. A.: Prices of factors and goods in general equilibrium. Rev. Econ. Stud.21 (1953).Google Scholar
  6. [6]
    Stiemke, E.: Über positive Lösungen homogener linearer Gleichungen. Math. Ann.76, (1915).Google Scholar
  7. [7]
    Tucker, A. W.: Dual systems of homogeneous linear relations. “Linear Inequalities and Related Systems.” Ann. Math. Studies No. 38. Princeton Univ. Press 1956.Google Scholar

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • David Gale
    • 1
  • Hukukane Nikaido
    • 1
  1. 1.Providence and Osaka

Personalised recommendations